# SDR CA970421017

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 2566A21
- Condition: Damaged
- Location: Stall Warn
- Component: Gulton
- Stage of operation: CL
- Nature of condition: I, J
- Precautionary procedure: A, D

## Discrepancy

(CAN) DURING CLIMB STALL WARNING SYSTEM ACTIVATED AND CONTINUED TO ACTIVATE UNTIL TOUCHDOWN. STALL WARNING SENSOR DAMAGED BY BRIDGE, REPLACED.
